# SDR ASAA0280420

- Difficulty date: October 20, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY LEFT TIE DOWN TRACK CORRODED UNDER CLIPNUTS AT FS 1007-1338.  REPLACED TIE-DOWN TRACK PER SRM 53-24-0, FIG 11, 51-10-4, 51-10-2, AND 51-30-2.  (M)
